# SDR SWAA2025060376765

- Difficulty date: May 31, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 66,384 hours, 44,016 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS LOCATED BY APU DOOR FWD HINGE APPROX. 0.17 IN LENGH <[01]. COMPLIED WITH EA 25-153-1441; [02] COMPLIED WITH INSPECTION STEPS OF EA 25-153-1441.
